MAUDE Adverse Event Report: Stryker Endoscopy-San Jose FG CINCHLOCK SS ANCHOR WITH INSERTER; fastener, fixation, nondegradable, soft tissue

Stryker Endoscopy-San Jose FG CINCHLOCK SS ANCHOR WITH INSERTER; fastener, fixation, nondegradable, soft tissue
Catalog Number CAT02462
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that for the involved cinchlock ss anchor.After anchor insertion, while tensioning the tape, the tape physically broke through the side of the anchor.The suture itself remained intact, but the anchor failed.After these failures, the surgeon made the decision to abandon the labral repair and instead debride and remove the patient¿s labrum.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
FG CINCHLOCK SS ANCHOR WITH INSERTER
Common Device Name
fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25565571
Report Number0002936485-2026-00395
Device Sequence Number10249719
Product Code MBI
UDI-Device Identifier07613252633228
UDI-Public(01)07613252633228(17)270119(10)25202AE2
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCAT02462
Device Lot Number25202AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown